Robust nonparametric methods

Hettmansperger, Thomas P., McKean, Joseph W., Sheather, Simon J. . Journal of the American Statistical Association 2000. 95 (452) :1308-1312

Locate this article in:

Bibtex

@article{CIS-165029,
  Author = {Hettmansperger, Thomas P. and McKean, Joseph W. and Sheather, Simon J.},
  Title = {Robust nonparametric methods},
  Journal = {Journal of the American Statistical Association},
  Volume = {95},
  Number = {452},
  Year = {2000},
  Pages = {1308--1312},
  Keywords = {}
}

Similar articles